English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Local Hodge theory of Soergel bimodules

MPS-Authors
/persons/resource/persons236444

Williamson,  Geordie
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Williamson, G. (2016). Local Hodge theory of Soergel bimodules. Acta Mathematica, 217(2), 341-404. doi:10.1007/s11511-017-0146-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-10CF-1
Abstract
There is no abstract available